Existence and uniqueness of solutions for a fractional boundary value problem on a graph

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

65 Scopus citations

Abstract

In this paper, the authors consider a nonlinear fractional boundary value problem defined on a star graph. By using a transformation, an equivalent system of fractional boundary value problems with mixed boundary conditions is obtained. Then the existence and uniqueness of solutions are investigated by fixed point theory.

Original languageEnglish (US)
Pages (from-to)499-510
Number of pages12
JournalFractional Calculus and Applied Analysis
Volume17
Issue number2
DOIs
StatePublished - Jun 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Existence and uniqueness of solutions for a fractional boundary value problem on a graph'. Together they form a unique fingerprint.

Cite this